# SDR EVCA202401140001

- Difficulty date: January 14, 2024
- Submitted: January 14, 2024
- Operation: Air carrier
- Aircraft: N134AE
- Make and model: Bell 206L-1
- Aircraft serial: 45593
- Aircraft time: 12,414 hours, 16,846 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL BURNING SMELL IN CABIN DURING FLIGHT.    THIS COULD NOT BE DUPLICATED.
